MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CORPORATION CAPIO; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number M0068311250
Medical Device Problem Codes Misfire (2532); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.D4 (unique identifier udi): detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of dart detachment.Device code a050502 captures the reportable event of misfired device.
 
Event or Problem Description
It was reported that during a procedure using a capio device, the device misfired while attempting to place the suture in the ligament.An attempt was made to retrieve the suture, but the dart detached from the suture.Given the size of the suture, the physician decided to retain the suture dart within the patient.

Brand Name
CAPIO
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21773166
Report Number2124215-2025-19264
Device Sequence Number8235858
Product Code FHQ
UDI-Device Identifier08714729753070
UDI-Public(01)08714729753070
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311250
Device Catalogue NumberM0068311250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite